# SDR IPXA2016090707965

- Difficulty date: August 7, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: WSP0750506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RIGID CARGO BARRIER FLOOR FITTING NR 10 IS CORRODED.  R & R CORRODED RCB FLOOR FITTING IAW AMM 25-59-13-400-802C1.
